# SDR ZES2003F00003

- Difficulty date: July 8, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N70AE
- Make and model: Lear 31A
- Aircraft serial: 188
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403915
- Condition: Failed
- Location: Lt Engine
- Part time: 1,737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT FIRE WARNING CAME ON TWICE FOR APPROX 5 SECONDS THEN EXTINGUISHED.  TROUBLESHOT AND FOUND THE LT ENGINE FIRE (ACESSORY DRIVE) LOOP TO FAIL THE RESISTANCE AND INSULATION TEST.  REPLACED THE FIRE LOOP WITH NEW.
